Alert archive / New Jersey / Small Craft Advisories in 2013
Small Craft Advisory 55, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at May 28, 2013, 3:47 AM EDT. It took effect at May 28, 2013, 4:00 PM EDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- May 28, 2013, 3:47 AM EDT (07:47 UTC)
- In effect from
- May 28, 2013, 4:00 PM EDT
- Expired
- May 29, 2013, 3:25 AM EDT
- In force
- 11 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
037 WHUS71 KPHI 280747 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 347 AM EDT TUE MAY 28 2013 ANZ453>455-282100- /O.NEW.KPHI.SC.Y.0055.130528T2000Z-130529T1000Z/ COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 347 AM EDT TUE MAY 28 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM EDT WEDNESDAY. * LOCATIONS...FAR SOUTHERN NEW JERSEY ATLANTIC WATERS ADJACENT CAPE MAY COUNTY SOUTHWARD THROUGH THE ATLANTIC WATERS OFF DELAWARE. * WINDS...SOUTH 10 TO 15 KT WITH GUSTS INCREASING TO NEAR 25 KT LATE THIS AFTERNOON OR EARLY TONIGHT. * SEAS...BUILDING TO 3 TO 5 FEET LATE THIS AFTERNOON AND TONIGHT. * ADVISORY EXPANSION...THERE IS A CHANCE THAT THIS ADVISORY MAY NEED TO BE EXTENDED NORTHWARD INTO MORE OF THE NEW JERSEY WATERS IN FUTURE FORECASTS...FOR LATE TONIGHT OR WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DRAG
2 follow-up statements
049 WHUS71 KPHI 281940 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 340 PM EDT TUE MAY 28 2013 ANZ453>455-290845- /O.CON.KPHI.SC.Y.0055.130528T2000Z-130529T1000Z/ COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 340 PM EDT TUE MAY 28 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT WEDNESDAY... * WINDS...SOUTH AT 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS, BECOMING SOUTHWEST AT 10 TO 15 KNOTS AFTER MIDNIGHT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL VESSEL, SHOULD REMAIN IN PORT. && $$ IOVINO
898 WHUS71 KPHI 290725 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 325 AM EDT WED MAY 29 2013 ANZ453>455-290830- /O.CAN.KPHI.SC.Y.0055.000000T0000Z-130529T1000Z/ COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 325 AM EDT WED MAY 29 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY FOR THE ATLANTIC WATERS OFF OF DELAWARE AND FAR SOUTHERN NEW JERSEY. WINDS AND SEAS WERE SLIGHTLY LESS THAN EXPECTED AND WILL REMAIN GENERALLY AT OR BELOW 4 FEET AND 20 KNOTS THIS MORNING. $$ DRAG
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at May 28, 3:47 AM EDT, 0 minutes earlier.
Area forecast discussion, May 28, 3:47 AM EDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
347 AM EDT TUE MAY 28 2013
.SYNOPSIS...
A WARM FRONT WILL LIFT ACROSS THE AREA THIS AFTERNOON AND EARLY
TONIGHT. HIGH PRESSURE OFF THE EAST COAST WILL RIDGE BACK ACROSS OUR
AREA FOR THE MIDDLE AND LATE PARTS OF THIS WEEK. LOW PRESSURE WILL
MOVE NORTH OF THE REGION SATURDAY AND SUNDAY AND SEND A COLD FRONT
ACROSS THE AREA EARLY NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
WAA CLOUD COVER WELL IN ADVANCE OF AN ACTIVE WARM FRONT AND ALSO
IN THE RRQ OF THE 250MB NW FLOW 80-90KT SPEED MAX ROUGHLY CENTERED OVER
LONG ISLAND IS RESPONSIBLE FOR OVERNIGHT TEMPERATURES NEARLY 10 DEGREES
WARMER THAN EARLY THIS PAST MONDAY MORNING WHEN SPOTTY FROST APPEARED
TO HAVE OCCURRED FROM THE POCONOS TO SUSSEX AND WARREN COUNTIES IN
NJ.
TODAY-TUESDAY...IT LOOKS AS THOUGH THE CONVECTIVE MODELS FROM NCEP
HAVE AGAIN PREVAILED WHEN COMPARED TO YDYS 00Z/27 CYCLE OF THE
RGEM/GGEM/ECMWF/UKMET. A DECENT SLUG OF SHOWERS IS FORECAST TODAY
WITH A N/S BAND OF BRIEFLY MDT TO BRIEFLY RAIN SWEEPING EWD WITHIN
THE GROWING AREA OF RAIN ACROSS PA/NJ. THE 00Z/28 SPC WRF IS TO MY
OVERALL LIKING AND IS MATCHED PRETTY WELL BY THE RAP WHICH DOESNT
GIVE ANY POTENTIAL FOR THUNDER TIL VERY LATE THIS AFTN..IF AT
ALL...IN SE PA/MD. SO NO THUNDER IN THE FCST TODAY. THE RAP IS
FURTHER NORTH THAN THE SPCWRF AND I AM OPTING FOR THE MORE EXPANSIVE
SPC WRF DEPICTION OF RAINFALL AND A BAND OF MDT TO HEAVY EVEN DOWN TO
PHL. 06Z HPC QPF IS A LITTLE LESS THAN WHAT I THINK WILL HAPPEN IN
PHL...BUT IF THE 700 MB SPEED MAX IS FURTHER NORTH THAN THE MASON
DIXON LINE TODAY...THEN THE HEAVIER QPF WILL REMAIN UP NORTH.
THE DRIVERS FOR TODAYS RFALL ARE THE RRQ OF THE PGH 1 MENTIONED
NW FLOW UPPER LVL JET SPEED MAX MOVING E OF CAPE COD AND THE
INSTABILITY BURST DRIVEN ASSOCIATED BY A 35-40 KT WLY 700MB SPEED
MAX (MOISTURE TRANSPORT) MOVING ACROSS PA WITH SW FLOW AT 850 MB
AIDING LIFT. WHILE THE MOST PERSISTENT AND WIDESPREAD SHOWERS
WITHOUT THUNDER SHOULD OCCUR NJ/PA NEAR THE AXIS OF THE 700MB JET
SPEED MAX...THERE IS A CHANCE FOR A CONVECTIVE THUNDER OUTBREAK NEAR
THE MASON DIXON LINE LATE THIS AFTN WHERE IT WILL HEAT UP S OF THE
GENERAL SHOWER AREA...PRODUCING ABOUT 600J OF ML CAPE.
REGARDING MOISTURE: THE PWAT AT 03Z/28 (11PM MONDAY) WAS ABOUT
ONE HALF INCH AND IS MODELED TO INCREASE TO 1.5 INCHES BY LATE
THIS TUE AFTN!
TEMPS WINDS AND DEWPOINTS ARE BLENDED 00Z/28 NCEP MOS GUIDANCE AND
HIGH TEMPS COULD BE 5 DEGREES TOO WARM IN NNJ DEPENDING ON WHETHER
ITS RAINING MUCH OF THE TIME BETWEEN 11 AM AND 5 PM. I MAY RUN THESE
TEMPS COOLER IN MY 630 AM ESTF UPDATE.
THE SFC WARM FRONT WILL EVOLVE NEWD AND BY 21Z LIE ROUGHLY FROM KDMH
TO KMIV. STRONGER SLY WINDS TO 20-25 KT WILL OCCUR TO THE SOUTH OF
THE WARMFRONT WHERE IT HEATS UP.
LATEST COSPA...RAP-RUC AS WELL AS 00Z/28 SPC WRF WERE USED TO
ASSIST IN THE FCST AND TIMING!
06Z/28 HPC QPF WAS ALSO APPLIED...ADJUSTED A BIT SWD IN E PA.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/...
SHOWERS WITH ISOLATED TSTMS ARE POSSIBLE PRIOR TO 06Z BUT CONFIDENCE
ON TONIGHTS SCENARIO IS BELOW AVERAGE. MOST OF THE RAINFALL SHOULD
BE PRIOR TO 00Z/29. THERE IS A SMALL CHANCE WE'LL NEED TO ISSUE AN
SPS FOR A GROUP OF TSTMS...POSSIBLY A SEWD MOVING CONVECTIVE BAND
CROSSING CHES BAY EARLY THIS TUE EVENING AND THEN ANOTHER EWD MOVING
CONVECTIVE CLUSTER IN THE 35C KI ACROSS NNJ AROUND 06Z? THIS LATTER
MIGHT BE THE SRN EDGE OF DIMINISHING NEAR SVR DRIVING EWD FROM THE
UPPER OHIO VALLEY AS DISCUSSED IN THE 0602Z SWODY1.
TEMPS/WINDS/DEWPOINTS ARE 50 50 BLENDED 00Z/28 NCEP MOS MET/MAV
GUIDANCE.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
BUILDING H5 HEIGHTS AND A SFC HIGH WHICH WILL RIDGE BACK ACROSS THE
AREA WILL BRING WARM AND INCREASINGLY HUMID AIR TO THE REGION
BEGINNING WEDNESDAY AND LASTING INTO THE WEEKEND. THE FIRST HEAT
WAVE OF THE SEASON MAY RESULT...BUT NO HEAT RELATED FLAGS HAVE BEEN
ISSUED WITH THE OVERNIGHT FCST.
WED...THE SHORTWAVE/WARM FRONT FEATURE FROM THE SHORT TERM WILL BE
EXITING TO THE NORTH/EAST/ A FEW LINGERING SHOWERS MAY STILL AFFECT
THE AREA ACROSS NRN NJ EARLY AND ALSO A FEW SCT TSTMS ARE POSSIBLE
DURING THE AFTERNOON ACROSS THE NRN AREAS. ELSEWHERE...IT SHOULD
REMAIN DRY AND VERY WARM. HIGHS MOSTLY IN THE MID/UPPER 80S WITH
COOLER TEMPS AT THE BEACHES. WED NIGHT...DRY WITH LOWS IN THE LOW TO
MID 60S NORTH AND MID TO UPPER 60S SOUTH. READINGS WILL HOLD NEAR
70 IN METRO PHILADELPHIA.
THU THRU SAT...ESSENTIALLY A DRY FCST WITH THE UPPER RIDGE BUILDING
ACROSS THE AREA THRU FRI BEFORE MOVING OFF TO THE EAST SAT. A FEW
SHOWERS MAY AFFECT THE NRN MOST PART OF NJ THU EVENING WITH ONLY
SLGT CHC POPS IN THE FCST. INCREASINGLY HOT AND HUMID WITH HIGHS IN
THE UPPER 80S/LOW 90S THU AND LOWS MOSTLY IN THE UPPER 60S AND LOW
70S.
SUN AND MON...THE HEAT WAVE BREAKS LATER SUN AFTER A DAY WITH HIGHS
IN THE UPPER 80S. MORE CLOUDS AND BETTER CHCS FOR SHOWERS/TSTMS AS A
SYNOPTIC SYSTEM CROSSES SRN CANADA AND SENDS A COLD FRONT ACROSS THE
AREA LATER SUNDAY. HIGHS MON WILL MOSTLY BE IN UPPER 70S NORTH AND
LOW 80S SOUTH.
&&
.AVIATION /08Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
PRIOR TO 12Z TUE...VFR CIGS WITH CIGS LOWERING TO 5000 FT SE PA
AND DE IN ISOLATED SHOWERS NEAR 12Z. LIGHT WIND.
AFTER 12Z TUE...SHOWERS BECOMING WIDESPREAD KPHL NORTH BY 16Z WITH
MVFR CONDS DEVELOPING NEAR OR AFTER 17Z....POSSIBLY SPOTTY IFR
CIGS BY 00Z/29. LIGHT WIND TENDING E OR SE THIS AFTN EXCEPT BECOMING
SLY KMIV SOUTHWARD LATE IN THE DAY.
TONIGHT...MVFR OR IFR CONDS IN ST/FOG KRDG KABE KTTN WITH MVFR CONDS
ELSEWHERE IN SC/FOG/HAZE. CHANCE OF A SHOWER. SMALL CHANCE OF A TSTM.
WIND GRADUALLY VEERING FROM SSE TO SW DURING THE NIGHT.
OUTLOOK...
WEDNESDAY...A FEW LINGERING SHOWERS FAR NORTH EARLY AND THEN A CHC
FOR AN AFTERNOON TSTM N/W. VFR ELSWEHERE.
THU THRU SAT...MOSTLY VFR. PATCHY FOG POSSIBLE AT NIGHT.
&&
.MARINE...
SUB-ADVISORY CONDITIONS WILL PERSIST ACROSS OUR WATERS FOR A BETTER
PART OF TODAY. SEAS WILL SLOWLY INCREASE UPWARDS OF 4 FEET BY THIS
AFTERNOON OFF DE AS A WARM FRONT LIFTS THROUGH THE REGION. WINDS ON
THE OUTER ATLC WATERS OFF DE MIGHT GUST TO NEAR 25 KT LATE IN THE
DAY. AN SCA WAS ISSUED ONLY WHERE CONFIDENCE REASONABLY HIGH THAT 5
FT SEAS WILL OCCUR. CONFIDENCE FOR MAX GUSTS REACHING 25 KT IS LESS
THAN OUR SEEING 5 FT SEAS OFF DE TONIGHT.
THE REMAINDER OF THE NJ WATERS MAY NEED AN SCA TONIGHT OR WED BUT
FOR NOW...CONFIDENCE NOT HIGH ENOUGH TO ISSUE.
OUTLOOK...
MOSTLY SUB-SCA CONDITIONS WED-FRI...THEN INCREASING WINDS AND
BUILDING SEAS THIS WEEKEND WITH SCA POSSIBLE.
AS DEW POINT TEMPERATURES EXCEED THE WATER TEMPERATURES ALONG THE
COASTS OF DELAWARE AND NEW JERSEY FROM WEDNESDAY THROUGH SATURDAY,
THE COASTAL WATERS WILL BE SUSCEPTIBLE TO DEVELOPING FOG BANKS.
&&
.RIP CURRENTS...
PROBABLY GOING LOW RISK TODAY. THE RISK MAY SHIFT UP TO MDT IN NJ
IF THE SE WIND CAN INCREASE PAST 15 KT THIS AFTN.
WILL OFFER AN OUTLOOK FOR THE REST OF THE WEEK AT 5AM.
RIP CURRENT AWARENESS WEEK IS JUNE 2-8.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 4 PM THIS AFTERNOON TO 6 AM EDT
WEDNESDAY FOR ANZ453>455.
&&
SYNOPSIS...O'HARA
NEAR TERM...DRAG
SHORT TERM...DRAG
LONG TERM...O'HARA
AVIATION...DRAG/O'HARA
MARINE...DRAG/O'HARA
RIP CURRENTS...DRAGHazardous weather outlook, May 28, 3:36 AM EDT, 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 336 AM EDT TUE MAY 28 2013 NJZ001-PAZ054-055-290745- SUSSEX-CARBON-MONROE- 336 AM EDT TUE MAY 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>003-MDZ008-012-015-019-020-NJZ007>010-012-013-015>023-027- PAZ060>062-070-071-101>106-290745- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN- CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-BERKS-LEHIGH- NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 336 AM EDT TUE MAY 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE FIRST HEAT WAVE OF THE SEASON IS EXPECTED FROM THURSDAY THROUGH SUNDAY. MAXIMUM TEMPERATURES ARE FORECAST TO BE AROUND 90 DEGREES AT MOST LOCATIONS WITH HEAT INDEX VALUES RISING INTO THE 90 TO 95 RANGE EACH AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-290745- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 336 AM EDT TUE MAY 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-290745- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 336 AM EDT TUE MAY 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in New Jersey, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.